Jeremy G Sumner
Jeremy G Sumner
確認したメール アドレス: utas.edu.au - ホームページ
タイトル
引用先
引用先
Lie markov models
JG Sumner, J Fernández-Sánchez, PD Jarvis
Journal of theoretical biology 298, 16-31, 2012
622012
Is the general time-reversible model bad for molecular phylogenetics?
JG Sumner, PD Jarvis, J Fernández-Sánchez, J Ferńandez-Sánchez, ...
Systematic biology 61 (6), 1069-1074, 2012
522012
Low-parameter phylogenetic inference under the general Markov model
BR Holland, PD Jarvis, JG Sumner
Systematic biology 62 (1), 78-92, 2013
302013
Markov invariants, plethysms, and phylogenetics
JG Sumner, MA Charleston, LS Jermiin, PD Jarvis
Journal of theoretical biology 253 (3), 601-615, 2008
282008
A new hierarchy of phylogenetic models consistent with heterogeneous substitution rates
MD Woodhams, J Fernández-Sánchez, JG Sumner
Systematic biology 64 (4), 638-650, 2015
272015
Lie Markov models with purine/pyrimidine symmetry
J Fernández-Sánchez, JG Sumner, PD Jarvis, MD Woodhams
Journal of mathematical biology 70 (4), 855-891, 2015
212015
Tensor rank, invariants, inequalities, and applications
ES Allman, PD Jarvis, JA Rhodes, JG Sumner
SIAM Journal on Matrix Analysis and Applications 34 (3), 1014-1045, 2013
212013
Markov invariants and the isotropy subgroup of a quartet tree
JG Sumner, PD Jarvis
Journal of theoretical biology 258 (2), 302-310, 2009
212009
The algebra of the general Markov model on phylogenetic trees and networks
JG Sumner, BR Holland, PD Jarvis
Bulletin of mathematical biology 74 (4), 858-880, 2012
182012
U (1)× U (1)× U (1) symmetry of the Kimura 3ST model and phylogenetic branching processes
JD Bashford, PD Jarvis, JG Sumner, MA Steel
Journal of Physics A: Mathematical and General 37 (8), L81, 2004
172004
Using the tangle: a consistent construction of phylogenetic distance matrices for quartets
JG Sumner, PD Jarvis
Mathematical biosciences 204 (1), 49-67, 2006
152006
Entanglement invariants and phylogenetic branching
JG Sumner, PD Jarvis
Journal of mathematical biology 51 (1), 18-36, 2005
152005
Path integral formulation and Feynman rules for phylogenetic branching models
PD Jarvis, JD Bashford, JG Sumner
Journal of Physics A: Mathematical and General 38 (44), 9621, 2005
132005
A representation-theoretic approach to the calculation of evolutionary distance in bacteria
JG Sumner, PD Jarvis, AR Francis
Journal of Physics A: Mathematical and Theoretical 50 (33), 335601, 2017
112017
Maximum likelihood estimates of pairwise rearrangement distances
S Serdoz, A Egri-Nagy, J Sumner, BR Holland, PD Jarvis, MM Tanaka, ...
Journal of theoretical biology 423, 31-40, 2017
112017
Multiplicatively closed Markov models must form Lie algebras
JG Sumner
arXiv preprint arXiv:1704.01418, 2017
92017
Matrix group structure and Markov invariants in the strand symmetric phylogenetic substitution model
PD Jarvis, JG Sumner
Journal of mathematical biology 73 (2), 259-282, 2016
92016
Markov invariants for phylogenetic rate matrices derived from embedded submodels
P Jarvis, J Sumner
IEEE/ACM transactions on computational biology and bioinformatics 9 (3), 828-836, 2012
92012
Adventures in invariant theory
PD Jarvis, JG Sumner
The ANZIAM Journal 56 (2), 105-115, 2014
82014
Phylogenetic estimation with partial likelihood tensors
JG Sumner, MA Charleston
Journal of theoretical biology 262 (3), 413-424, 2010
82010
現在システムで処理を実行できません。しばらくしてからもう一度お試しください。
論文 1–20